Alert archive / New Jersey / Areal Flood Advisories in 2012
Areal Flood Advisory 224, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood advisory at Oct 2, 2012, 3:28 PM EDT for Bucks County, Lehigh County, Northampton County, Pennsylvania; 4 counties in New Jersey. It was in force for 2 hr.
The area
The outline as issued.
The facts
- Issued
- Oct 2, 2012, 3:28 PM EDT (19:28 UTC)
- Expired
- Oct 2, 2012, 5:53 PM EDT
- In force
- 2 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
Counties Hunterdon County, NJ, Morris County, NJ, Sussex County, NJ, Warren County, NJ, Bucks County, PA, Lehigh County, PA, Northampton County, PA
The radar
The Philadelphia radar (KDIX), 112 km from the middle of the area, began a volume at 19:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 7.5 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1587 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 155 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
780
WGUS81 KPHI 021928
FLSPHI
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
328 PM EDT TUE OCT 2 2012
NJC019-027-037-041-PAC017-077-095-022230-
/O.NEW.KPHI.FA.Y.0224.121002T1928Z-121002T2230Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WARREN NJ-HUNTERDON NJ-MORRIS NJ-SUSSEX NJ-BUCKS PA-LEHIGH PA-
NORTHAMPTON PA-
328 PM EDT TUE OCT 2 2012
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED AN
* URBAN AND SMALL STREAM FLOOD ADVISORY FOR...
WARREN COUNTY IN NORTHWEST NEW JERSEY...
NORTHERN HUNTERDON COUNTY IN NORTHWEST NEW JERSEY...
WESTERN MORRIS COUNTY IN NORTHERN NEW JERSEY...
SUSSEX COUNTY IN NORTHWEST NEW JERSEY...
NORTHWESTERN BUCKS COUNTY IN SOUTHEAST PENNSYLVANIA...
SOUTHEASTERN LEHIGH COUNTY IN EASTERN PENNSYLVANIA...
SOUTHERN NORTHAMPTON COUNTY IN EASTERN PENNSYLVANIA...
* UNTIL 630 PM EDT
* AT 323 PM EDT...NATIONAL WEATHER SERVICE RADAR INDICATED SHOWERS
DROPPING IN EXCESS OF ONE HALF INCH OF RAIN MOVING OVER AREAS IN
EASTERN PENNSYLVANIA AND NORTHWESTERN NEW JERSEY THAT HAVE ALREADY
RECEIVED UP TO TWO INCHES OF RAIN TODAY. THIS WILL CAUSE SMALL STREAMS
TO RISE TO NEAR BANKFULL AND CAUSE ROADS WITH POOR DRAINAGE AND
AND OTHER POOR DRAINAGE AREAS TO EXPERIENCE SOME FLOODING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE.
&&
LAT...LON 4121 7437 4109 7450 4108 7449 4104 7450
4105 7445 4102 7443 4103 7441 4100 7437
4073 7469 4072 7472 4064 7480 4032 7530
4053 7566 4103 7490 4130 7454
$$
MPD1 follow-up statement
102
WGUS81 KPHI 022153
FLSPHI
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
553 PM EDT TUE OCT 2 2012
NJC019-027-037-041-PAC017-077-095-022203-
/O.CAN.KPHI.FA.Y.0224.000000T0000Z-121002T2230Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WARREN NJ-HUNTERDON NJ-MORRIS NJ-SUSSEX NJ-BUCKS PA-LEHIGH PA-
NORTHAMPTON PA-
553 PM EDT TUE OCT 2 2012
...THE URBAN AND SMALL STREAM FLOOD ADVISORY HAS BEEN CANCELLED FOR
SOUTHERN NORTHAMPTON...SOUTHEASTERN LEHIGH...NORTHWESTERN BUCKS...
SUSSEX...MORRIS...NORTHERN HUNTERDON AND WARREN COUNTIES...
LAT...LON 4121 7437 4109 7450 4108 7449 4104 7450
4105 7445 4102 7443 4103 7441 4100 7437
4073 7469 4072 7472 4064 7480 4032 7530
4053 7566 4103 7490 4130 7454
$$
MPDWhat forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Oct 2, 11:10 AM EDT, 4 hours 18 minutes earlier.
Area forecast discussion, Oct 2, 11:10 AM EDT, 4 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1110 AM EDT TUE OCT 2 2012 .SYNOPSIS... HIGH PRESSURE OFF THE MIDDLE ATLANTIC COAST WILL GRADUALLY YIELD TO A WARM FRONT MOVING SLOWLY NORTH INTO THE REGION TUESDAY NIGHT AND WEDNESDAY. A COLD FRONT IS THEN EXPECTED TO MOVE ACROSS THE AREA...REACHING THE COAST ON THURSDAY. HIGH PRESSURE SHOULD THEN BUILD IN FROM THE SOUTHWEST THURSDAY NIGHT INTO FRIDAY BEFORE A WEAK COLD FRONT MOVES THROUGH FRIDAY NIGHT. ANOTHER COLD FRONT IS EXPECTED LATE SATURDAY OR SUNDAY FOLLOWED BY MORE HIGH PRESSURE EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... AS WAS PREVIOUSLY EXPECTED, MUCH OF THE WIDESPREAD RAIN SO FAR THIS MORNING HAS BEEN ACROSS THE WESTERN THIRD/HALF OF THE AREA. THIS RAIN IS ASSOCIATED WITH A VORT MAX MOVING ACROSS THE AREA IN THE SOUTHWEST FLOW ALOFT. THIS VORT MAX IS FORECAST TO TRACK TO THE NORTH AND EAST THOUGH THE DAY, AND SHOULD CONTINUE TO KEEP MUCH OF THE RAINFALL CONFINED TO OUR WESTERN AND NORTHERN THIRD/HALF OF THE AREA. ANOTHER AREA OF SHOWERS IS MOVING NORTH AHEAD OF THE WARM FRONT TO OUR SOUTH AND COULD AFFECT OUR COASTAL COUNTIES THROUGH THE LATE MORNING INTO THE AFTERNOON. WITH THE AMOUNT OF MOISTURE IN THE AIR, PW VALUES NEAR 2 INCHES, SOME RAIN COULD BE MODERATE-HEAVY AT TIMES. THE REST OF THE AREA COULD EXPERIENCE EXPERIENCE SOME SHOWERS THROUGH THE DAY, SO WE LEFT POPS AS THEY WERE FOR THE MOST PART. NEAR TERM MODEL AGREE ON MARGINAL INSTABILITY DEVELOPING ACROSS THE SOUTHERN THIRD OF THE AREA THIS AFTERNOON AND EVENING. MODIFIED MODEL SOUNDINGS INDICATE MOST IF NOT ALL OF THE INSTABILITY SHOULD BE ELEVATED (OUTSIDE PERHAPS SOUTHERNMOST DELAWARE). BASED ON THE ABOVE...ISOLATED THUNDER WILL BE CARRIED IN THE ABOVE MENTIONED AREAS THIS AFTERNOON AND EVENING. WITH CLOUD COVER REMAINING IN PLACE TODAY...HIGHS SHOULD TEND TO BE CLOSER TO THE LOWER END OF THE MOS SPECTRUM. 850 MB TEMPERATURES TODAY COULD SUPPORT HIGHS IN THE UPPER 70S...BUT MIXING SHOULD BE LIMITED BY WARM AIR ADVECTION (LOWERING MIXING POTENTIAL). CONSIDERING THE ABOVE...HIGHS WERE BASED ON THE COOLER NAM MOS NUMBERS...AND EDGED DOWN A BIT IN NORTHERN AREAS. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 AM WEDNESDAY/... THE FORECAST PROBLEM FOR TONIGHT WILL BE THE PLACEMENT OF THE SURFACE WARM FRONT. THE 0000 UTC NAM CONTINUES TO BE THE SLOWEST WITH THE NORTHWARD PROGRESSION OF THE WARM FRONT...WITH THE POSITION BISECTING THE AREA TOWARD 12000 UTC. THE CONSENSUS OF OTHER SHORT TERM MODELS IS FURTHER NORTH. THE POSITION PROBABLY DOES NOT HAVE MUCH IMPACT ON SENSIBLE WEATHER TONIGHT (OTHER THAT DRIZZLE POTENTIAL AND WARMER LOWS ACROSS SOUTHERN AREAS). THE BEST ISENTROPIC LIFT EXITS THIS EVENING. AFTER THAT...THE FORECAST AREA REMAINS IN A MOIST LOW LEVEL FLOW...BUT LACKING A COHERENT LIFTING MECHANISM. IT IS POSSIBLE THAT THE SLOPE BETWEEN THE 850 MB WARM FRONT AND SURFACE WARM FRONT COULD ALLOW FOR GENERATION OF LOW LEVEL SHOWER ACTIVITY...WITH MUCH OF THIS FOCUSED ACROSS NORTHEAST AREAS. OTHERWISE...BUILDING MID LEVEL HEIGHTS COULD SHUT OFF ANY OTHER PRECIPITATION PROCESSES. SHORT TERM MODELS CONTINUE TO SHOW MARGINAL INSTABILITY JUST AHEAD OF AND WITH THE SURFACE WARM FRONT. AGAIN...MODIFIED MODEL SOUNDINGS SUGGEST JUST ABOUT ALL OF THE INSTABILITY IS ELEVATED...AND ELEVATED CONVECTION SHOULD LIMITED TO THE EVENING HOURS. LOWS WERE GENERALLY BASED ON A MOS BLEND. RISING DEW POINTS MAY NOT ALLOW SOUTHERN AREAS TO DROP MORE THAN 5 OR 6 DEGREES FROM HIGHS THIS AFTERNOON. && .LONG TERM /WEDNESDAY THROUGH MONDAY/... A MID LEVEL TROUGH OVER THE MID-MISSISSIPPI VALLEY IS EXPECTED TO DE-AMPLIFY AS IT MOVES NORTH INTO SOUTHERN CANADA BY THURSDAY MORNING. THE SOUTHERLY FLOW ALOFT PRODUCED BY THIS TROUGH, AND A HIGH PRESSURE RIDGE OVER THE WESTERN ATLANTIC, WILL PROVIDE A SOURCE OF MOISTURE TO THE REGION INTO THURSDAY. THE MID LEVEL FLOW THEN BECOMES ZONAL LATE THURSDAY AND FRIDAY AS THE HIGH WEAKENS, BUT GRADUALLY BECOMES SOUTHWESTERLY SATURDAY INTO SUNDAY AS ANOTHER MID LEVEL TROUGH TRIES TO ESTABLISH ITSELF OVER THE GREAT LAKES REGION. THE FLOW COULD BECOME ZONAL AGAIN LATER SUNDAY AND INTO THE BEGINNING OF NEXT WEEK. AT THE SURFACE, A WARM FRONT AND ASSOCIATED PRECIPITATION IS EXPECTED TO LIFT NORTH INTO THE REGION ON WEDNESDAY. WHETHER OR NOT THIS FRONT MAKES IT ALL THE WAY THROUGH THE CWA REMAINS TO BE SEEN, BUT THE MOISTURE ASSOCIATED WITH AND BEHIND THIS FRONT IS INDICATED BY MAV DEWPOINT TEMPERATURES IN THE LOW TO MID 70S IN THE SOUTH, AND EVEN AROUND 70 IN THE LEHIGH VALLEY AND SOUTHERN POCONOS! HEFTY RAIN SHOWERS ARE POSSIBLE, AND EVEN A FEW THUNDERSTORMS, BUT WITH NO DIRECT FOCUSING MECHANISM, ORGANIZED WIDE-SPREAD CONVECTIVE ACTIVITY IS NOT EXPECTED AT THIS TIME. IRREGARDLESS OF THUNDERSTORM ACTIVITY...WEDNESDAY IS GOING TO FEEL MUGGY...ESPECIALLY FOR EARLY OCTOBER. A COLD FRONT IS THEN EXPECTED TO APPROACH FROM THE WEST WEDNESDAY NIGHT, PERHAPS REACHING THE COAST THURSDAY MORNING OR SO. HOWEVER, LATEST MODEL RUNS SUGGEST THIS FRONT MAY TAKE IT'S TIME MOVING EAST, SO CLOUDS AND SHOWERS COULD LINGER AWHILE ON THURSDAY, ESPECIALLY NJ AND DE. THEN HIGH PRESSURE BUILDS IN FROM THE SOUTHWEST THURSDAY NIGHT AND FRIDAY BEFORE A WEAK AND DRY COLD FRONT CROSSES FRIDAY NIGHT. THE WEEKEND LOOKS A LITTLE COMPLICATED WEATHER-WISE IN THAT ANOTHER COLD FRONT APPROACHES FROM THE WEST LATER SATURDAY, CROSSING THE REGION SATURDAY NIGHT AS AN IMPULSE RIDES ALONG IT, WITH LINGERING PRECIPITATION INTO SUNDAY. THE EUROPEAN MODEL SOLUTION IS SLOWER, PUSHING THE FRONT THROUGH ON SUNDAY AND LINGERING THE PRECIPITATION INTO SUNDAY NIGHT. HIGH PRESSURE THEN BUILDS IN FROM THE WEST FOR EARLY NEXT WEEK. DURING THEN PERIOD FROM WEDNESDAY THROUGH MONDAY, TEMPERATURES ARE FORECAST TO BEGIN ABOVE NORMAL AND END BELOW NORMAL. THE TEMPERATURE AND DEWPOINT TEMPERATURE GRIDS WERE TAPPED UP ONE TO THREE DEGREES ON WEDNESDAY AS A COMPROMISE BETWEEN PERSISTENCE AND 00Z GUIDANCE. MAV GUIDANCE SEEMS JUST A BIT TOO HIGH WITH CALLING FOR A HIGH TEMPERATURE AT PHL ON WED TO REACH 83. THE DAY SHIFT CAN RE-EVALUATE AS NEW GUIDANCE BECOMES AVAILABLE. PRECIPITATION WAS ALSO EXTENDED THROUGH THURSDAY MORNING AS PER LATEST GUIDANCE. REMAINDER OF FCST GRIDS WERE ADJUSTED ONLY SLIGHTLY. && .AVIATION /15Z TUESDAY THROUGH SATURDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. CIGS CONTINUE TO LOWER ACROSS THE AREA THIS MORNING, AND EVERYONE IS NOW MVFR. MODERATE TO HEAVY RAIN WILL CONTINUE FOR THE REST OF THE MORNING INTO THE AFTERNOON FOR RDG/ABE WHICH WILL PERIODICALLY LOWER THEIR VSBYS TO IFR. SCATTERED SHOWERS ARE EXPECTED THROUGH THE REST OF THE DAY FOR THE REST OF THE TAF SITES WHICH COULD REDUCE THEIR VSBYS TO MVFR. ISOLATED THUNDERSTORMS ARE POSSIBLE SOUTH OF A KRDG-KPHL-KMJX LINE AFTER 1800 UTC...BUT THERE IS NOT ENOUGH CONFIDENCE IN THIS OCCURRENCE YET TO INCLUDE IN THE NEW FORECAST. WINDS SHOULD GENERALLY AVERAGE LESS THAN 10 KNOTS FROM THE NORTHEAST-EAST EARLY THEN BECOMING SOUTHEAST THROUGH THE REST OF THE DAY. AS A WARM FRONT APPROACHES THIS EVENING...CEILINGS WILL DROP TO IFR FROM SOUTH TO NORTH BETWEEN 2300 UTC AND 0300 UTC WEDNESDAY. CEILINGS ARE THEN EXPECTED TO DROP TO LIFR BETWEEN 0400 UTC AND 0600 UTC WEDNESDAY...AND REMAIN THERE THROUGH 1200 UTC WEDNESDAY. AGAIN...THE COULD BE ISOLATED THUNDERSTORMS SOUTH OF A KRDG-KPHL-KMJX LINE...BUT IT IS TOO FAR AWAY TO CARRY IN THE FORECAST YET. WINDS SHOULD SLOW VEER TO THE SOUTHEAST...AND REMAIN 10 KNOTS OR LESS. OUTLOOK... WEDNESDAY...LOW CLOUDS WITH A CHANCE OF RAIN AND DRIZZLE WEDNESDAY MORNING WITH WIDESPREAD LIFR AND MVFR CONDITIONS EXPECTED. THEN SHOWERS AND SCATTERED THUNDERSTORMS POSSIBLE WEDNESDAY AFTERNOON AND NIGHT. THURSDAY...LINGERING SHOWERS POSSIBLE THURSDAY MORNING WITH MVFR CONDITIONS. VFR CONDITIONS EXPECTED BY THURSDAY AFTERNOON. THURSDAY NIGHT THROUGH FRIDAY...MAINLY VFR. SATURDAY...VFR CONDITIONS EARLY...THEN MVFR POSSIBLE IN THE AFTERNOON WITH SHOWERS MOVING IN FROM THE WEST. && .MARINE... WINDS SO FAR TODAY HAVE BEEN STRONGEST ALONG THE SOUTHERN COASTAL AND DELAWRE BAY WHERE WINDS ARE GUSTING AROUND 20 KNOTS. THIS SHOULD CONTINUE THROUGH MUCH OF THE DAY. WINDS ACROSS THE NORTHERN WATERS HAVE NOT BEEN GUSTY YET, BUT WILL LIKELY BEGIN GUSTING THIS AFTERNOON AROUND 20 KNOTS. WINDS MAY GET CLOSE TO 25 KNOTS, HOWEVER, WE ARE NOT EXPECTING SMALL CRAFT CONDITIONS THROUGH THE REST OF THE DAY. THE GRADIENT FLOW PEAKS DURING THE LATE EVENING...AND MAY EVEN BACK OFF A BIT LATER TONIGHT. THERE IS SOME MODEL SPREAD ON JUST HOW FAST THE WARM FRONT GETS THROUGH THE SOUTHERN HALF OF THE WATERS. THE 0000 UTC NAM IS THE SLOWEST (AGAIN)...WHILE THE 0000 UTC GFS GETS THE FRONT THROUGH THE NORTHERN OCEAN WATERS BY 1200 UTC WEDNESDAY. EVEN IN THE FRONT GETS THROUGH THE SOUTHERN WATERS TONIGHT BEFORE SLOWING...MODEL SOUNDINGS SUGGEST THAT THE DEPTH OF THE MIXED LAYER IS LOW ENOUGH TO PRECLUDE SMALL CRAFT WINDS. HOWEVER...IT COULD END UP HAVING SOME IMPACT ON THE SEAS FORECASTS...ESPECIALLY ACROSS THE SOUTHERN OCEAN WATERS. THE 0000 UTC WAVE WATCH MODEL (WHICH IS DRIVEN BY GFS WINDS) SUGGESTS THAT THE SOUTHERN OCEAN WATERS COULD GET TO SMALL CRAFT SEAS AFTER 0600 UTC WEDNESDAY. GIVEN THAT THE WIND SPEEDS COULD TO A BIT TOO HIGH TONIGHT BEHIND THE WARM FRONT...IT IS POSSIBLE THAT THE WAVE WATCH WINDS ARE TOO HIGH IN THE SOUTHERLY FLOW (WHICH THEY OFTEN ARE). BASED ON THIS... WE WILL NOT RAISE A SMALL CRAFT ADVISORY FOR SEAS YET THIS MORNING. OUTLOOK... AFTER THE WARM FRONT LIFTS NORTH ON WEDNESDAY...A COLD FRONT FROM THE WEST IS EXPECTED LATE ON WEDNESDAY NIGHT AND EARLY THURSDAY. A COLD FRONT FROM THE NORTHWEST SHOULD ARRIVE ON FRIDAY NIGHT. ANOTHER COLD FRONT IS EXPECTED LATE SATURDAY OR SUNDAY. WIND SPEEDS AND WAVE HEIGHTS ARE ANTICIPATED TO REMAIN BELOW THE SMALL CRAFT ADVISORY CRITERIA FROM WEDNESDAY THROUGH SATURDAY. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...MIKETTA NEAR TERM...ROBERTSON/HAYES SHORT TERM...HAYES LONG TERM...MIKETTA AVIATION...ROBERTSON/HAYES MARINE...ROBERTSON/HAYES
Hazardous weather outlook, Oct 2, 3:24 AM EDT, 12 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 324 AM EDT TUE OCT 2 2012 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-030730- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 324 AM EDT TUE OCT 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-030730- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 324 AM EDT TUE OCT 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Oct 2, 12:51 PM EDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1251 PM EDT TUE OCT 2 2012
NJZ017>019-021-022-021745-
ATLANTIC NJ-CAMDEN NJ-CUMBERLAND NJ-GLOUCESTER NJ-
NORTHWESTERN BURLINGTON NJ-
1251 PM EDT TUE OCT 2 2012
...AN AREA OF SHOWERS PRODUCING HEAVY RAINFALL WILL AFFECT CAMDEN...
GLOUCESTER...BURLINGTON...ATLANTIC AND CUMBERLAND COUNTIES...
AT 1247 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF SHOWERS PRODUCING HEAVY RAINFALL 3 MILES NORTHWEST OF
VINELAND...MOVING NORTH AT 40 MPH. THE SHOWER WILL BE NEAR
FRANKLINVILLE...COLLINGS LAKES AROUND 100 PM...MONROE TOWNSHIP...
VICTORY LAKES...CLAYTON AROUND 105 PM...SICKLERVILLE...WILLIAMSTOWN
AROUND 110 PM...CHESILHURST AROUND 115 PM...BERLIN AND PINE VALLEY
AROUND 120 PM.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS SHOWER.
LAT...LON 3986 7475 3986 7477 3984 7476 3982 7480
3978 7481 3977 7479 3942 7493 3946 7515
3950 7514 3946 7508 3957 7506 3960 7511
4000 7499 4000 7469
FORECASTER:POThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 2, 6:23 PM EDT | Areal Flood Warning | PHI | Montgomery | 65 min |
| Oct 2, 12:51 PM EDT | Special Weather Statement | PHI | Camden | 54 min |
| Oct 2, 4:34 PM EDT | Special Weather Statement | PHI | Cumberland | 56 min |
| Oct 2, 5:33 PM EDT | Special Weather Statement | PHI | Salem | 57 min |
| Oct 2, 6:47 PM EDT | Special Weather Statement | PHI | Salem | 58 min |
| Oct 2, 6:55 PM EDT | Areal Flood Advisory | PHI | Cumberland, Gloucester, Salem | 97 min |
Nearby
Areal Flood Advisories in New Jersey, 2012Areal Flood Advisories in Pennsylvania, 2012Every areal flood advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.